New generalized integral inequalities with applications

[thumbnail of math-04-03-984.pdf]
math-04-03-984.pdf - Published Version (275kB) | Preview
Available under license: Creative Commons Attribution

Kashuri, A, Liko, R and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) New generalized integral inequalities with applications. AIMS Mathematics, 4 (3). pp. 984-996. ISSN 2473-6988

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.3934/math.2019.3.984
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite-Hadamard inequality; general fractional integrals; Holder’s inequality; power mean inequality
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login